Get E-Book on COVID-19

Q. My penis is swollen with irritation. Could this be balanitis?

Answered by
Dr. Rahul Kansal
and medically reviewed by Dr. Vinodhini. J
This is a premium question & answer published on Apr 18, 2020 and last reviewed on: May 02, 2020

Helo doctor,

My penis is swollen in the front part with itching and irritation from yesterday. I was trying to check online, it says maybe it is balanitis, not sure though. Please guide what needs to be done? I am currently on medications for high BP and uric acid.

Dr. Rahul Kansal

Andrology Psychiatry Psychologist/ Counsellor Psychotherapy Sexology
#

Hi,

Welcome to icliniq.com.

It is very likely to be balanitis with the background of acute infection and swelling. You can take tablet CISMA DT (Cefpodoxime) 200 mg twice a day, tablet NISE (Nimesulide) 100 mg twice a day, Tube Dermiford (for local application) twice a day. Take all these medicines for seven days. Review in a week if not resolved.

Check your HbA1c (glycated hemoglobin) levels and send reports.

Are you sexually active? If yes, is your partner having white discharge? If so, your partner also needs treatment to prevent balanitis.


Was this answer helpful?

 | 

Thank you doctor,

Yes, I and my wife are sexually active right now, and she is saying that she is having slight white discharge and itching. Kindly suggest.

Also, I just wanted to reconfirm, as per our knowledge and various social media platforms, NISE tablet is not good for health, do we continue with the same?

Dr. Rahul Kansal

Andrology Psychiatry Psychologist/ Counsellor Psychotherapy Sexology
#

Hello,

Welcome back to icliniq.com.

Ask her to use Itraconazole powder and tablet Cisma DT (Cefpodoxime) 200 twice a day for seven days.

Many people use NISE tablet lifelong for pain. When used as an anti-inflammatory agent for swelling (NISE - Nimesulide 100) it is not harmful if used in advised dose and duration. You can use Calpol 500 mg thrice a day, but the same level of anti-inflammatory action might not be there.


Was this answer helpful?

 | 
Dear Doctor Rahul,

Have taken the medicine prescribed by you for a week and problem got resolved. But again facing the same problem, redness has again started in front part of Penis skin along with major itching, not reached the stage of pain though. My wife had also used the medicine prescribed by you and she has not been facing any issue. We got sexually active after the medication, and was facing the issue of major dryness in the penis skin, but did not use any lubrication.

Could not get Tab CISMA DT as prescribed by you, due to lockdown, so had taken Gudcef-200 along with Tab Nise.

Please help in resolving the issue.

Dr. Rahul Kansal

Andrology Psychiatry Psychologist/ Counsellor Psychotherapy Sexology
# ✓ Please send reports of HbA1c.

✓ Use any normal moisturiser or oil for dry skin.

✓ Have you used Tube Dermi-ford?

Was this answer helpful?

 | 
Yes, I have been using Dermiford. Will get the HbA1c test done tmw and share the report in a day or two.

Dr. Rahul Kansal

Andrology Psychiatry Psychologist/ Counsellor Psychotherapy Sexology
# ✓ Continue to use the Tube Dermi-ford.

✓ Let us follow after the HbA1c report.

Was this answer helpful?

 | 
Dear Dr. Rahul,

Please find attached my Hba1c Report along with other tests i have got done. Please advise accordingly.

Dr. Rahul Kansal

Andrology Psychiatry Psychologist/ Counsellor Psychotherapy Sexology
# ✓ Your reports show Hypothyroidism
✓ Severe rise in MCV

ADD THESE AFTER REPORTS.

1. Tab Thyronorm 25 mcg in morning empty stomach.

2. Tab Neurokind D3 once a day in evening with food.

Was this answer helpful?

 | 
I am already taking Thyronorm, but what about itching problem that I am facing, though with the use of Dermiford, there is relief, but problem is coming back again when I stop its usage. Also I am still continuing the 2 more medicines prescribed by you.

Dr. Rahul Kansal

Andrology Psychiatry Psychologist/ Counsellor Psychotherapy Sexology
# ✓ You need to increase your dosage of thyroid hormone.

✓ You need to stop GUDCEF 200 mg and NISE 100 now.

✓ Take Tab Neurokind D3 once a daily for next 3 months.

✓ For penile leison use.

* Tab Itraconazole 100 mg twice a day for the next 10 days.
* Dermi-ford Tube for Local Application twice a day on the site of red leisons and at site of itching.
* Use Tab Neurokind D3.
* Increase dosage of Thyronorm, target should be to get TSH below 3.

Regards,
Dr Rahul Kansal.

Was this answer helpful?

 | 

Related Questions:
Can balanitis cause tearing of foreskin and pain while masturbation?
Should I be concerned about my meatal tear?
How to treat typhoid fever?
 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


I have inflammation and small red bumps on the penis after sex and masturbation. Is this balanitis?

Query: Hello doctor,I have inflammation of the penis head and small red bumps on the outer edge of the penis after sex and masturbation. The bumps occur and disappear after a few days. I have been using antifungal cream for about a month and also took antibiotics. It looks like it has vanished but occurs b...  Read Full »

Is it safe to give Meftal-P and Ambrocof-LS to my infant to cure fever and cough?

Query: Hello doctor, My baby is just 32 days old. He is having some cough and cold symptoms. I had a visit to the local physician and was advised to give him Meftal-P, Cefpodoxime Proxetil suspension IP and Ambrocof-LS drops. Please suggest if these medicines are safe?  Read Full »

Why does my penis get swollen after masturbation?

Query: Hello doctor, I am a 25 year old male, unmarried and had no physical relationship yet. Earlier, I have got circumcision. Now swelling of penis head is present. The swelling is more prominent on the left side but difference can be seen on all sides. I believe this happened two weeks ago, but I notic...  Read Full »

Also Read


Crohn's Disease
Crohn's disease causes inflammation of the digestive tract, which results in symptoms like severe diarrhea, stomach pain...  Read more»
I was diagnosed with Celiac disease a year back. Can you suggest any medicine?
Having celiac fromnlast 10 year dignosis recently ayear ago since then i am gluten free still cant absorb food feeling w...  Read more»
My head is shivering from 20 days, and it feels like head trauma. What is the cause?
Hello sir, My head is shivering like anything , feeling like trauma is head. And its start anytime in a day and when s...  Read more»

Ask your health query to a doctor online?

Ask a Psychiatrist Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.